Show simple item record

AuthorDehaan, Ldc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T09:17:19Zdc.date.accessioned
Available in OPARU since2018-05-11T09:17:19Zdc.date.available
Date of first publication1985dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleDOMINATED VARIATION AND RELATED CONCEPTS AND TAUBERIAN-THEOREMS FOR LAPLACE TRANSFORMSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/0022-247X(85)90030-7dc.identifier.doiExternal
Source - Title of sourceJournal of Mathematical Analysis and Applicationssource.title
Source - Place of publicationAcademic Presssource.publisher
Source - Volume108source.volume
Source - Issue2source.issue
Source - Year1985source.year
Source - From page344source.fromPage
Source - To page365source.toPage
Source - ISSN0022-247Xsource.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1985ALU6400004uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record